# SDR RH62002F00000

- Difficulty date: June 20, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N8248G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0148
- Engine: Lyc IO360A1A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Part serial: 2080931
- Condition: Shorted
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UNUSED RECTIFIER POST BECOME LOOSE AND FELL INTO BOTTOM OF ALTERNATOR CASE.  VIBRATION CAUSED LOOSE BOLT TO SHORT STATOR WINDINGS AND INTERMITTENTLY CAUSE DISCHARGE SPIKE IN BUS SYSTEM SPIKE WOULD CAUSE AVIONICS TO TURN OFF AND LOOSE NAVIGATION INFORMATION.
